I'm a lil confused... not been in this situation before...
I went to the family plannin clinic because I wanted to try out some kinda contreception or whatever and so.. I went with the contreception patches!
I started them on tues and took it off on Saturday because I didnt like how they were making me feel.. now when I put the first one on... it was the first day of my period and I was told that these patches would make my periods lighter and that.. and my period did finish a lil earlier... now that I have stopped the patches... it is now tues.. and I am bleeding a bit.. but its more of a browny colour...
what is this meant to mean... is this the old blood coming out that didnt come out when I was on the patch???
meh?? help? =(
it could be it was old blood. I was on the patch twice in my past and both times they made me sick as hell I had the brown discharge stuff also,I personally think that most birth control is bad for your body like I've been on the patch,the pill and the shot and the shot was the worse caused me to bleed for almost 2 years non stop. maybe your body isnt very immune to birth control? I don't know really but there are other things you can try but for now I would advise you too let your dr.'s know about it and maybe they can help you figure out whuts the best choice for u. there is also the iud,nuvaring,condoms lol and you wanna keep track of your menstrual cycle because you never know if your just having irregular periods that may be 2 whuts going on. like about 2-3 years ago I had dysfunctional uterine bleeding that would not stop,and now I am having overly heavy cycles and am probably gunna need a hysterectomy. but good luck.
its the old part of the uterus that you shed last